# SDR SIMA20170226003

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 16,076 hours, 11,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE STEPSHELL ATTACH ANGLE HAS A ONE INCH CRACK BY THE BRACKET FOR ACTUATOR CABLE PULLEY.  REPAIRED IAW SRM 52-11-04 AND TEMPORARY REVISION 52-0026.
